# SDR UPS08851746

- Difficulty date: February 24, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Bulged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING O/B UPPER AND LOWER SURFACE TE WEDGE DOUBLER HAS 2 UPPER FASTENERS PULLING THROUGH AND DOUBLER BULGED.  REPAIRED L-WING O/B TE IAW SRM 57-02-00 FIG 002A, SRM 51-01-21A.
